# SDR YENA2018122419877

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SIL FR 66-FR 68 AT LEVEL STR 23R AFT GALLEY AREA; REPLACED LOWER SIL FR 66-68 STR 44-STR 23R AT AFT GALLLEY AREA IAW SRM A320-51-72-11 & DRAWING D53480505 REF AEROMAN NR 2018-399734 FOR DETAILS.
